کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4640712 | 1341285 | 2010 | 13 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Deflated block Krylov subspace methods for large scale eigenvalue problems
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We discuss a class of deflated block Krylov subspace methods for solving large scale matrix eigenvalue problems. The efficiency of an Arnoldi-type method is examined in computing partial or closely clustered eigenvalues of large matrices. As an improvement, we also propose a refined variant of the Arnoldi-type method. Comparisons show that the refined variant can further improve the Arnoldi-type method and both methods exhibit very regular convergence behavior.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 234, Issue 3, 1 June 2010, Pages 636–648
Journal: Journal of Computational and Applied Mathematics - Volume 234, Issue 3, 1 June 2010, Pages 636–648
نویسندگان
Qiang Niu, Linzhang Lu,